Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Could I be pregnant from missing 3 pills two months ago and spotting be some withdrawal bleed ?

Im on trisprintec for one year im married 21 years old. I april missed 3 pills in a row in the second week had spotting before my period then had my period cramps thru the whole next month very bloated i have my May period now it only lasted 3 or 4 days pretty light could i be pregnant from missing 3 pills almost two months ago i talked to my husband and im going off the pill starting wednesday. could i be having some type of withdrawl bleed or something and not a period.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
if the pills you missed were in te second week of the pack, it is unlikely that you got pregnant. however, if is not impossible. the slight bleeding is probably also a withdrawal bleed from he pills and not related to pregnancy. but to make 100% sure, it is probably a good idea to take a home pregnant test. please let me know if you have any more questions.
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor